American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03\\\-03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 1431 found      Go to page: 1 2 3 4 > >>

[1] Damir D. Dzhafarov. Cohesive avoidance and strong reductions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Denis R. Hirschfeldt, Ken Kramer, Russell Miller and Alexandra Shlapentokh. Categoricity properties for computable algebraic fields. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Russell Miller and Alexandra Shlapentokh. Computable categoricity for algebraic fields with splitting algorithms. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Uri Andrews and Joseph S. Miller. Spectra of theories and structures. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Moshe Kamensky. Model theory and the Tannakian formalism. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Yevhen Zelenyuk. Discontinuity of multiplication and left translations in $\beta G$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] Zur Izhakian, Svante Janson and John Rhodes. Superboolean rank and the size of the largest triangular submatrix of a random matrix. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[8] Davide Penazzi. One-basedness and reductions of elliptic curves over real closed fields. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[9] M. Bays and P. Habegger. A note on divisible points of curves. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[10] Artem Chernikov, Itay Kaplan and Pierre Simon. Groups and fields with $\operatorname{NTP}_{2}$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[11] Manuel Bodirsky and Michael Pinsker. Topological Birkhoff. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[12] Alexei Myasnikov, Andrey Nikolaev and Alexander Ushakov. Knapsack problems in groups. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[13] Moti Gitik and Mohammad Golshani. Adding a lot of Cohen reals by adding a few. I. Trans. Amer. Math. Soc. 367 (2015) 209-229.
Abstract, references, and article information   
View Article: PDF

[14] Marco Forti and Giuseppe Morana Roccasalvo. Natural numerosities of sets of tuples. Trans. Amer. Math. Soc. 367 (2015) 275-292.
Abstract, references, and article information   
View Article: PDF

[15] Konstantin Slutsky. Graev metrics on free products and HNN extensions. Trans. Amer. Math. Soc. 366 (2014) 6353-6395.
Abstract, references, and article information   
View Article: PDF

[16] Martino Lupini. Logic for metric structures and the number of universal sofic and hyperlinear groups. Proc. Amer. Math. Soc. 142 (2014) 3635-3648.
Abstract, references, and article information   
View Article: PDF

[17] Mohammad Golshani. More on almost Souslin Kurepa trees. Proc. Amer. Math. Soc. 142 (2014) 3631-3634.
Abstract, references, and article information   
View Article: PDF

[18] Vitaly Bergelson, Neil Hindman and Kendall Williams. Polynomial extensions of the Milliken-Taylor Theorem. Trans. Amer. Math. Soc. 366 (2014) 5727-5748.
Abstract, references, and article information   
View Article: PDF

[19] Kenneth Harris and Antonio Montalbán. Boolean algebra approximations. Trans. Amer. Math. Soc. 366 (2014) 5223-5256.
Abstract, references, and article information   
View Article: PDF

[20] Sergio Estrada, Pedro Guil Asensio and Jan Trlifaj. Descent of restricted flat Mittag--Leffler modules and generalized vector bundles. Proc. Amer. Math. Soc. 142 (2014) 2973-2981.
Abstract, references, and article information   
View Article: PDF

[21] Álvaro Pelayo and Michael A. Warren. Homotopy type theory and Voevodsky's univalent foundations. Bull. Amer. Math. Soc. 51 (2014) 597-648.
Abstract, references, and article information   
View Article: PDF

[22] Boaz Tsaban and Lyubomyr Zdomskyy. Additivity of the Gerlits--Nagy property and concentrated sets. Proc. Amer. Math. Soc. 142 (2014) 2881-2890.
Abstract, references, and article information   
View Article: PDF

[23] Adam R. Day and Joseph S. Miller. Cupping with random sets. Proc. Amer. Math. Soc. 142 (2014) 2871-2879.
Abstract, references, and article information   
View Article: PDF

[24] Rodney Downey and Alexander G. Melnikov. Computable completely decomposable groups. Trans. Amer. Math. Soc. 366 (2014) 4243-4266.
Abstract, references, and article information   
View Article: PDF

[25] Alan Dow. A non-trivial copy of $\beta\mathbb N\setminus\mathbb N$. Proc. Amer. Math. Soc. 142 (2014) 2907-2913.
Abstract, references, and article information   
View Article: PDF

[26] David Ariza-Ruiz, Laurenţiu Leuştean and Genaro López-Acedo. Firmly nonexpansive mappings in classes of geodesic spaces. Trans. Amer. Math. Soc. 366 (2014) 4299-4322.
Abstract, references, and article information   
View Article: PDF

[27] C. T. Chong, Theodore A. Slaman and Yue Yang. The metamathematics of Stable Ramsey's Theorem for Pairs. J. Amer. Math. Soc. 27 (2014) 863-892.
Abstract, references, and article information   
View Article: PDF

[28] Sy-David Friedman and Peter Holy. A quasi-lower bound on the consistency strength of PFA. Trans. Amer. Math. Soc. 366 (2014) 4021-4065.
Abstract, references, and article information   
View Article: PDF

[29] Philipp Hieronymi and Michael Tychonievich. Interpreting the projective hierarchy in expansions of the real line. Proc. Amer. Math. Soc. 142 (2014) 3259-3267.
Abstract, references, and article information   
View Article: PDF

[30] Samuel Coskey and Ilijas Farah. Automorphisms of corona algebras, and group cohomology. Trans. Amer. Math. Soc. 366 (2014) 3611-3630.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 1431 found      Go to page: 1 2 3 4 > >>